# SDR CA100119003

- Difficulty date: December 15, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 3,296 hours
- Engine: Ge GE90115B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Condition: Worn
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE LP FUEL FILTER HSG AND FILTER SHOWING SIGNS OF WEAR. ATTACHED POWER POINT PRESENTATION SHOWS THE DAMAGED FOUND ON ENGINE NR 2.  ENGINE NR 2 ALSO SHOWED SIGNS OF ARCHING AND THE PICTURE SHOWS WHAT APPEARS TO BE A BLACK HOLE. THE NR 1 ENGINE DID NOT HAVE THIS BLACK HOLE.
